# SDR SIMA200212130

- Difficulty date: April 18, 2002
- Submitted: June 18, 2002
- Operation: Air carrier
- Aircraft: N135MQ
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 135
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: S5367125722151
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP2, FOUND STRINGER 17R CORRODED BETWEEN FS 35-37.  INSTALLED NEW STRINGER 17R IAW ATR 42 SRM 51-25-01.  AIRCRAFT RETURNED TO SERVICE.  (M)
